# SDR SWIA202053938

- Difficulty date: September 22, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 33,864 hours, 33,289 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Condition: Corroded
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBOARD GROUND SPOILER HAS CORRODED HINGE HARDWARE.  C-CHECK RO 11/11/2020.  INSTALLED SERVICABLE LT WING INBOARD SPOILER INBOARD AND CENTER HINGES HARDWARE, IAW CRJ-200 AMM TASK.
